# SDR CALA9900701

- Difficulty date: June 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477AC
- Make and model: Doug DC-9-82
- Aircraft serial: 48062
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stop
- Condition: Corroded
- Location: Baggage Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD DOOR STOP FLANGE AT MAIN BAGGAGE BIN DOOR JAMB CORRODED.  A REPAIR DOUBLER WAS INSTALLED ON FORWARD STOP PAD LOWER AREA AT MAIN BAG BIN Z-ANGLE IAW SRM 53-05, FIGURE 63.
